# SDR HEEA084357

- Difficulty date: February 11, 2003
- Submitted: February 21, 2003
- Operation: Air carrier
- Aircraft: N498PH
- Make and model: Bell 407
- Aircraft serial: 53399
- Aircraft time: 3,277 hours
- System (JASC): 2840 · Fuel Indicating System
- Part: Signal Cond Unit
- Part number: 407375016103
- Part serial: ACB825
- Condition: Malfunctioned
- Location: Fuel Qty Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SIGNAL COND UNIT INDICATING 100 LBS MORE ON FUEL GAUGE.
